RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1952, Volume 16, Issue 1  


Remarks on the theory of regularly monotonic functions
S. N. Bernshtein
3
On the theory of homology in groups
D. K. Faddeev
17
Establishment of a connection between periodic groups with period a prime number and Lie rings
I. N. Sanov
23
Spatial problems of potential theory for cylindrical regions
B. I. Segal
59
On certain questions of the uniform approximation of continuous functions by means of functions from interpolation classes
M. I. Morozov
75
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019